Publication
Title
The methodological rationale of Thomas Sekine: dialectical escapes from orthodoxies and the marxian political economy
Author
Abstract
Language
English
Source (journal)
Social theory and practice: an international and interdisciplinary journal of social philosophy. - Tallahassee, Fla
Publication
Tallahassee, Fla : 2018
ISSN
0037-802X
Volume/pages
44:2(2018), p. 217-245
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Record
Identification
Creation 30.05.2018
Last edited 31.05.2018
To cite this reference